# SDR P5CA9800946

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Stowage Bin
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LEFT STA 370-400 EQUIP STOWAGE FOUND CRACKED IN TWO PLACES.  REPAIRED AS PER MM 25-59-00.
